I have been reading your forum about medications and hair loss. I am a 52 year old male and i have been taking lisinopril 10/12.5 and ziac 2,5 for years i have been loosing hair gradually over the years but i thought it was just heredity and now i find out that i have killed my hair from taking these drugs that makes me angry that i wasnt told. About 6 months ago i started a different generic brand of lisinopril and now my hair is thinning faster than ever before, could it be the medicine or what do you think might be happening.
I’ve written about this before, but Lisinopril is a blood pressure medicine. If you believe you are having hair loss side effects from lisinopril, discuss this with the physician that prescribed it to you, as you should not stop any medication without speaking to your doctor.
If your hair is thinning and you are male, the most likely cause of hair loss is genetic hair loss. Aside from that I really do not know what is happening. Even at 52 years old, hair loss from genetic causes can happen, so there may or may not be a connection between the drugs you are taking and the hair loss. You can’t completely rule out the medication, but my advice is to discuss these issues with your prescribing doctor.